# SDR DALA2016112909405

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 72,895 hours, 32,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BOX BEAM FLANGE AFT BOLT HOLE CRACKED,   REPAIRED IAW AMDS 5310-01450-02.
